| Catalog Number |
7655405 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a picc catheter was inserted on (b)(6) 2026.On (b)(6) 2026, following a blood draw, the nurse attempted to administer heparin but encountered resistance.The healthcare professional then aspirated the catheter once.During a subsequent attempt to inject 2 milliliters of solution, the catheter reportedly ruptured.
no patient injury were reported.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.